MAUDE Adverse Event Report: COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER

COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Catalog Number ULT12.0-38-25-P-5S-CLDM-HC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation - evaluation: a review of the device history record, manufacturing instructions, quality control, and specifications of the device was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.
 
Event or Problem Description
It was reported that a ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter was placed in the patient's kidney and while the patient was at home afterwards, the hub came off of the drain within one day of placement.The device will not be returned for evaluation.A photo from the customer shows what appears to be a hub separation.No adverse effect to the patient.The device was removed and replaced with no additional interventions needed.

Brand Name
ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7680512
Report Number1820334-2018-02000
Device Sequence Number848957
Product Code GBO
UDI-Device Identifier00827002104358
UDI-Public(01)00827002104358(17)210410(10)8764352
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2021
Device Catalogue NumberULT12.0-38-25-P-5S-CLDM-HC
Device Lot Number8764352
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;